Gardasil is the HPV vaccine and is a 3-shot series.
Before getting the Gardasil vaccine, I was a perfectly healthy kid with a normal life. I was a straight A student and a starter on the varsity volleyball team. I got these shots because my doctor said it would save me from cancer. After the second shot, I started getting painful headaches every day. I also developed joint pain, muscle spasms, hair loss, brain fog, and food sensitivities. My reflexes and motor skills were off and, although I had just started my period, it has not come back since that time.
The sheet of paper they make available to you in the pediatrician's office is inadequate information to really inform patients of Gardasil's risks and reactions.
I went back to the doctor, received several medications for the problems I was having and, while I was there, they suggested that I get the final shot in the series. Within one week of that final shot, I was hospitalized. I experienced a level 10 headache and underwent an MRI, CAT scan, and saw multiple specialists.
The doctors told me that side effects to this vaccine were “very, very rare," yet I was experiencing a variety of side effects, like many other girls have.
Most of the doctors I saw refused to acknowledge the connection between my symptoms and the HPV vaccine, even though several of these symptoms are listed as possible side effects in the vaccine's insert, and many girls have had similar problems. Since receiving Gardasil, my grades have fallen and I had to stop playing sports, but eventually I did find a doctor who willingly admitted that my injuries were caused by the HPV vaccine series I received.